Title: Minimality of state space solutions of DSGE models and existence conditions for their VAR representation
Authors: FRANCHI MassimoPARUOLO PAOLO
Citation: COMPUTATIONAL ECONOMICS vol. 46 no. 4 p. 613–626
Publisher: SPRINGER
Publication Year: 2014
JRC N°: JRC91678
ISSN: 0927-7099
URI: http://link.springer.com/article/10.1007%2Fs10614-014-9465-4
http://publications.jrc.ec.europa.eu/repository/handle/JRC91678
DOI: 10.1007/s10614-014-9465-4
Type: Articles in periodicals and books
Abstract: Standard solution methods of DSGE models do not necessarily deliver minimal state space forms. When the ABCD form is non-minimal, the conditions in the literature are not necessary for the existence of a VAR representation of the observables. In this paper we present necessary and sufficient conditions that are valid in general, and hence can be applied to minimal and non-minimal ABCD forms. If the state space form is minimal, our conditions coincide with those in the literature. These results also clarify that it is possible to have unstable eigenvalues together with a (possibly finite) VAR representation of the observables.
JRC Directorate:Joint Research Centre Corporate Activities

Files in This Item:
There are no files associated with this item.


Items in repository are protected by copyright, with all rights reserved, unless otherwise indicated.